Wormhole solution in coupled Yang-Mills-axion system

Das, Ashok ; Maharana, Jnanadeva (1990) Wormhole solution in coupled Yang-Mills-axion system Physical Review D, 41 (2). pp. 699-701. ISSN 0556-2821

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRevD.41.699

Related URL: http://dx.doi.org/10.1103/PhysRevD.41.699


We show that wormhole solutions arise naturally in the effective action, resulting from a heterotic string theory, in which Einstein gravity is coupled to the antisymmetric tensor and an SU(2) Yang-Mills field. The Peccei-Quinn scale in this case gets related to the string tension which is natural in any string compactification.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:19717
Deposited On:22 Nov 2010 12:02
Last Modified:26 Feb 2011 05:07

Repository Staff Only: item control page